Journal article icon

Journal article

Biunitary constructions in quantum information

Abstract:

We present an infinite number of construction schemes involving unitary error bases, Hadamard matrices, quantum Latin squares and controlled families, many of which have not previously been described. Our results rely on biunitary connections, algebraic objects which play a central role in the theory of planar algebras. They have an attractive graphical calculus which allows simple correctness proofs for the constructions we present. We apply these techniques to construct a unitary error basi...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's Version

Actions


Access Document


Files:

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Computer Science
Oxford college:
Wolfson College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Computer Science
Oxford college:
Wadham College
Role:
Author
Publisher:
Macquarie University Publisher's website
Journal:
Higher Structures Journal website
Volume:
3
Issue:
1
Pages:
109-154
Acceptance date:
2019-01-01
ISSN:
2209-0606
Pubs id:
pubs:959947
URN:
uri:f3f48ea8-c802-4ede-ab77-2122863904a1
UUID:
uuid:f3f48ea8-c802-4ede-ab77-2122863904a1
Local pid:
pubs:959947

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP